Home

Khaled Furati

Publications

Journal Articles

  1. K. M. Furati. The solution of the Riemann problem for a hyperbolic system modeling polymer flooding with hysteresis. Journal of Mathematical Analysis and Applications, 206(1), 205-233 1997.

  2. K. M. Furati. Effects of relative permeability history dependence on two-phase flow in porous media. Transport in Porous Media, 28:181-203, 1997.

  3. K. M. Furati. History effects on oil recovery efficiency. Journal of Petroleum Science and Engineering, 19:295-308, 1998.

  4. M. A. El-Gebeily and K. M. Furati. On the completeness of the set of eigenvectors of a certain class of self-adjoint finite difference operators. IMA Journal of Applied Mathematics, 65(1):29-43, 2000.

  5. K. M. Furati, M. A. Alsunaidi, and H. M. Masoudi. An explicit finite difference scheme for wave propagation in nonlinear optical structures. Applied Mathematics Letters, 14(3):297-302, 2001.

  6. K. M. Furati, M. A. Alsunaidi, and H. M. Masoudi. Simulation of beam propagation in second-order nonlinear optical media. Microwave and Optical Technology Letters, 32(4):312-316, 2002.

  7. K. M. Furati and M. A. El-Gebeily. A higher order method for nonlinear singular two-point boundary valued problems. International Journal of Mathematics and Mathematical Sciences, 30(5):257-269, 2002.

  8. H. T. Banks, D. G. Cole, K. M. Furati, K. Ito, and G. A. Pinter. A computational model for sound field absorption by acoustic arrays. Journal of Intelligent Material Systems and Structures, 13(4):231-240, 2002.

  9. K. M. Furati. A model for simulating frequency conversion in nonlinear optical media. Journal of Computational Methods in Sciences and Engineering, 3(1):99-107, 2003.

  10. K. M. Furati and M. A. El-Gebeily. Regular approximation of singular second order differential expressions. Journal of Mathematical Analysis and Applications, 283:100-113, 2003.

  11. H. T. Banks, K. M. Furati, K. Ito, N. S. Luke, and C. J. Smith. Acoustic attenuation employing variable wall admittance. Lecture Notes in Control and Information Sciences, 286:15-26, 2003.

  12. M. A. El-Gebeily and K. M. Furati. Real self-adjoint Sturm-Liouville problems. Applicable Analysis, 83(4), 377-387 2004.

  13. K.M. Furati, Mokhtar Kirane, and N. e. Tatar. Existence and asymptotic behavior for a convection problem. Nonlinear Analysis, 59(3):407-424, 2004.

  14. K.M. Furati and N. e. Tatar. An existence result for a nonlocal fractional differential problem. Journal of Fractional Calculus, 26:43-51, 2004.

  15. Khaled M. Furati, Hattan Tawfiq, and Abul Hasan Siddiqi. Simulation and visualization of safing sensor. American Journal of Applied Sciences, 2(8):1261-1265, 2005.

  16. K. M. Furati and A. H. Siddiqi. Fast algorithms for the Bean critical-state model for superconductivity. Numerical Functional Analysis and Optimization, 26(2):177-192, 2005.

  17. K. M. Furati and A. H. Siddiqi. Parallel algorithms for quasi-variational inequality arising in type-II superconductivity model. Numerical Functional Analysis and Optimization, 26(2):193-204, 2005.

  18. Khaled M. Furati and Nasser eddine Tatar. Power-type estimates for a nonlinear fractional differential equation. Nonlinear Analysis, 62:1025 - 1036, 2005.

  19. K. M. Furati and N.-e. Tatar. Uniform boundedness and stability for a viscoelastic problem. Applied Mathematics and Computation, 167:1211-1220, 2005.

  20. K. M. Furati and N.-e. Tatar. Behaviour of solutions for a weighted Cauchy-type fractional differential problem. Journal of Fractional Calculus, 28:23-42, 2005.

  21. B. S. Attili, K. M. Furati, and M. I. Syam. An Efficient Implicit Runge-Kutta Method for Second Order Systems. Applied Mathematics and Computation, 178(2):229-238, 2006.

  22. K. M. Furati and N. e. Tatar. Some fractional differential inequalities and their applications. Mathematical Inequalities & Applications, 9(4):577-598, 2006.

  23. K. M. Furati and N.-e. Tatar.  Long time behavior for a nonlinear fractional model.  Journal of Mathematical Analysis and Applications, 332:441-454, 2007.

  24. K. M. Furati and M. Kirane. Necessary conditions for the existence of global solutions to systems of fractional differential equations. Fractional Calculus & Applied Analysis, 11(3):281-298, 2008.

  25. M. A. El-Gebeily, K. M. Furati, and Donal O'Regan. The finite element-Galerkin method for singular self-adjoint differential equations. Journal of Computational and Applied Mathematics, 223(2):735-752, January 2009.

  26. M. A. El-Gebeily, K. M. Furati, Donal O'Regan, and Ravi Agarwal. On the approximation of nonlinear singular self-adjoint second order boundary value problems. Journal of Computational and Applied Mathematics, 224(1):360-372, February 2009.

  27. K. M. Furati and N. e Tatar. Inequalities for fractional differential equations. Mathematical Inequalities & Applications, 12(2):279-293, April 2009.

  28. K. M. Furati. A fractional differential inequality with application.  Nonlinear Analysis TMA, 74(13):4330-4337, September 2011.

  29. A. Al-Jaser and K. M. Furati, Singular fractional integro-differential inequalities and applications, Journal of Inequalities and Applications, 2011:110, 2011

  30. K. M. Furati, M. D. Kassim and N.e-. Tatar.  Existence and Uniqueness for a problem involving Hilfer fractional derivative.  Computers and Mathematics with Applications, 64: 1616-1626, 2012.

  31. K. M. Furati.  A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions.  Boundary Value Problem, vol. 2012:58, 14 pages, 2012.

  32. M. D. Qassim, K. M. Furati, and N.-E. Tatar.  On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative, Abstract and Applied Analysis, vol. 2012, Article ID 391062, 17 pages, 2012.

  33. K. M. Furati, Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative, Fractional Calculus & Applied Analysis, 16(1):171-188, 2013.

  34. A. Al-Jaser and K. M. Furati.  Inequalities for integro-differential equations involving derivatives of order between zero and two, Applied Mathematics and Computation, 221:535-546, 2013.

  35. K. M. Furati.  A Cauchy-type problem involving a weighted fractional derivative in the space of integrable functions.  Computers and Mathematics with Applications, 66:883-891, 2013.

  36. Furati, K. M., M. Kassim, and N. M. Tatar.  Non-existence of global solutions for a differential equation involving Hilfer fractional derivative, Electronic Journal of Differential Equations, vol. 2013, no. 235, pp. 1-10, 2013.

  37. Mustapha, K. A., B. S. Abdallah, and K. M. Furati, A discontinuous Petrov-Galerkin method for time-fractional diffusion equations, SIAM Journal on Numerical Analysis, vol 52, no. 5, pp. 2512-2529, 2014.

  38. Furati, K. M., O. S. Iyiola, and M. Kirane, An inverse problem for a generalized fractional diffusion, Applied Mathematics and Computation, vol 249, pp. 24-31, 2014.

  39. M. Kassim, K. M. Furati, and N. M. Tatar, Asymptotic Behavior of Solutions to Nonlinear Fractional Differential Equations, Mathematical Modelling and Analysis, 2016. 21(5):610-629, 2016

  40. K. A. Mustapha, B. S. Abdallah, K. M. Furati, and M. Nour, A discontinuous Galerkin method for time fractional diffusion equations with variable coefficients, Numerical Algorithms, vol. 73, no. 2, pp. 517-534, 2016.

  41. M. Kassim, K. M. Furati, and N. M. Tatar, "Asymptotic behavior of solutions for a nonlinear initial value fractional differential problem, Electronic Journal of Differential Equations, vol 2016, no. 291, pp. 1-14, 2016.

  42. M. Kassim, K. M. Furati, and N. M. Tatar, "Non-existence of global solutions for a fractional differential problem, Journal of Computational and Applied Mathematics, vol. 314, pp. 61-68, 2017.

  43. M. Kassim, K. M. Furati, and N. M. Tatar, "Non-existence for fractionally damped fractional differential problems," Acta Mathematica Scientia, vol 37, no. 1, 2017.

  44. Furati, K. M., O. S. Iyiola, and K. Mustapha, "An inverse source problem for a two-parameter anomalous diffusion with local time datum," Computers & Mathematics with Applications, 2017. Accepted.

  45. X. Liang, A.Q.M. Khaliq, and K. M. Furati, A fourth-order compact scheme for the space fractional coupled nonlinear Schrodinger equations, Numerical Algorithms, 2016. Accepted.

 

Conference Papers

[1]      K. Furati. The Riemann problem for polymer flooding with hysteresis. In J. Glimm, M. J. Graham, J. W. Grove, and B. J. Plohr, editors, Proceedings of the Fifth International Conference on Hyperbolic Problems: Theory, Numerics and Applications, Stony Brook, NY, 1994, pages 320-326. World Scientific, 1996.

[2]      M. A. El-Gebeily and K. M. Furati, "A Shooting Method for Nonlinear Singular Boundary Value and Sturm-Liouville Problems," in Proceedings of the 16th IMACS World Congress, IMACS, Lausanne-Switzerland, 2000, pp. 21-25.  

[3]      G. Daspit, C. Martin, J-H. Pyo, C. Smith, H. To, K. M. Furati, Z. Ounaies, and R. C. Smith. Model development for piezoelectric polymer unimorphs. In Vittal S. Rao, editor, Smart Structures and Materials 2002: Modeling, Signal Processing, and Control, volume 4693 of Proceedings of SPIE, pages 514-524, 2002.

[4]      K. M. Furati.  A Cauchy-type problem involving a weighted sequential derivative.  In 5th IFAC Symposium on Fractional Differentiation and its Applications (FDA12).  Nanjing, China, May 2012.

 

Book Chapters

 [1]      K. M. Furati and A. H. Siddiqi. Mathematical models and algorithms for type-II superconductors. In Mathematical Models and Methods for Real World Systems, volume 272 of Pure and Applied Mathematics, pages 47-69, 2006.

[2]      K. M. Furati, P. Manchanda, M. K. Ahmad, and A. H. Siddiqi. Trends in wavelet applications. In Mathematical Models Methods for Real World Systems, volume 272 of Pure and Applied Mathematics, pages 125-177, 2006.

[3]      K. M. Furati and A. H. Siddiqi, "Wavelet Approximation of Safing Sensor Model," in Modern Mathematical Models, Methods and Algorithms for Real World Systems, A. H. Siddiqi, Iain S. Duff, and O. Christensen, Ed. New Delhi: Anamaya Publishers, 2007, pp. 60-79. 


 

Books Editing

 K. M. Furati, Z. Nashed, and A. H. Siddiqi. Mathematical Models and Methods for Real World Systems, volume 272 of Pure and Applied Mathematics. Chapman Hall/CRC, 2006.